# SDR QXEA9600280

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 869701
- Condition: Req. Adjustment
- Location: Left Aft Exit
- Component: Eldec
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR WARNING CAS MESSAGE IN FLIGHT, SYSTEM INDICATED LEFT REAR UNDERWING EXIT.  NO AIR LEAKS OR SOUND COMING FROM EXIT, NO LOSS OF CABIN PRESSURE.  AIRCRAFT ALTITUDE WAS 14,000 FT, LIGHT EXTINGUISHED AT 5,000 FT.  EXIT PROXIMITY SENSOR ADJUSTED IAW MAINT MANUAL AND INDICATION OPS CHECKED GOOD.
